Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 8, NWS Austin/San Antonio, TX

April 20, 2006Maverick County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 20, 2006, 10:56 PM CDT for Maverick County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2006, 10:56 PM CDT (03:56 UTC)
Expired
Apr 21, 2006, 2:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2847 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 210358
FFWEWX
TXC323-210700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT THU APR 20 2006

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
  MAVERICK

* UNTIL 200 AM CDT

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM EAGLE PASS TO QUEMADO.
  RAINFALL RATES ARE ESTIMATED AT 2 TO 3 INCHES AN HOUR. MOVEMENT IS
  EAST AT 10 MPH. 

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2825 10028 2833 10030 2839 10036 2845 10035
      2848 10039 2850 10036 2853 10042 2858 10040
      2866 10051 2874 10051 2884 10059 2907 10064
      2907 10012 2822 10012 2821 10022

$$
2 follow-up statements
000 
WGUS74 KEWX 210411
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU APR 20 2006

TXC323-210700-
MAVERICK TX-
1109 PM CDT THU APR 20 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
MAVERICK COUNTY...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORTHERN
MAVERICK COUNTY...NORTHEAST OF EAGLE PASS. RAINFALL RATES ARE 
ESTIMATED AT 2 TO 3 INCHES AN HOUR. MOVEMENT IS EAST AT 10 TO 15 MPH.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 2825 10028 2833 10030 2839 10036 2845 10035
      2848 10039 2850 10036 2853 10042 2858 10040
      2866 10051 2874 10051 2884 10059 2907 10064
      2907 10012 2822 10012 2821 10022

$$
000 
WGUS74 KEWX 210443
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CDT THU APR 20 2006

TXC323-210700-
MAVERICK TX-
1141 PM CDT THU APR 20 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
MAVERICK COUNTY...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORTHERN MAVERICK
COUNTY. RAINFALL RATES WERE ESTIMATED AT 1 TO 2 INCHES AN HOUR. MOVEMENT
IS NORTHEAST AT 25 MPH.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 2825 10028 2833 10030 2839 10036 2845 10035
      2848 10039 2850 10036 2853 10042 2858 10040
      2866 10051 2874 10051 2884 10059 2907 10064
      2907 10012 2822 10012 2821 10022

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 10:33 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 20, 10:33 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT THU APR 20 2006

.UPDATE...TORNADO WATCH 223 NO LONGER IN EFFECT. DISCUSSION WITH
THE SEVERE STORMS PREDICTION CENTER AND LOOKING AT CURRENT ANALYSES
HAVE CONCLUDED THAT THE THREAT OF THUNDERSTORMS IS NOT OVER WITH
BUT THE MAIN IMPULSES DRIVING THE SEVERE WEATHER HAVE SHIFTED TO
OUR EAST. THEREFORE GRIDS AND FORECASTS WERE UPDATED TO LOWER
PROBABILITIES (BUT NOT ELIMINATE) AND TAKE OUT SEVERE. DEWPOINTS
ARE STILL IN THE 60S TO NEAR 70 ACROSS THE REGION SO THUNDERSTORMS
ARE STILL A POSSIBILITY OVERNIGHT AS WEAK IMPULSES MOVE EAST
ACROSS CENTRAL TEXAS AROUND THE UPPER LOW OVER NORTHWEST TEXAS.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

02/13
Hazardous weather outlook, Apr 20, 5:00 AM CDT, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CDT THU APR 20 2006

TXZ171>173-183>194-202>209-217>225-228-211000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 AM CDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE
STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS
REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR
A FRONTAL BOUNDARY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS EASTERN
PORTIONS OF SOUTH CENTRAL TEXAS. SOME OF THE STORMS COULD BECOME
SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT.
LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE
SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL
BOUNDARY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND AGAIN
TUESDAY THROUGH WEDNESDAY NIGHT ACROSS PARTS OF SOUTH CENTRAL
TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY.

In the hours before

Local storm report, Apr 20, 6:10 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     HAIL             5 E CAMP WOOD           29.67N 99.93W
04/20/2006  M0.88 INCH       REAL               TX   LAW ENFORCEMENT

1020 AM     HAIL             2 W LEAKEY              29.72N 99.80W
04/20/2006  M1.00 INCH       REAL               TX   LAW ENFORCEMENT

1121 AM     HAIL             5 NW TARPLEY            29.68N 99.34W
04/20/2006  M1.00 INCH       BANDERA            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL COVERING THE GROUND.

1157 AM     HAIL             5 S BANDERA             29.65N 99.07W
04/20/2006  M1.75 INCH       BANDERA            TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
            TOWN.

1200 PM     HAIL             3 E CENTER POINT        29.93N 98.98W
04/20/2006  M1.75 INCH       KERR               TX   CO-OP OBSERVER

            GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.

1238 PM     HAIL             7 W COMFORT             29.97N 99.02W
04/20/2006  M0.75 INCH       KERR               TX   LAW ENFORCEMENT

            HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.

1240 PM     HAIL             COMFORT                 29.97N 98.90W
04/20/2006  M1.00 INCH       KENDALL            TX   PUBLIC

            ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
            GROUND.

1240 PM     HAIL             CEDAR PARK              30.51N 97.83W
04/20/2006  M0.88 INCH       WILLIAMSON         TX   STORM CHASER

0225 PM     HAIL             6 S HARPER              30.21N 99.25W
04/20/2006  M1.00 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            HAIL COVERING THE GROUND.

0255 PM     HAIL             FREDERICKSBURG          30.27N 98.87W
04/20/2006  M0.50 INCH       GILLESPIE          TX   LAW ENFORCEMENT

            PEA TO MARBLE HAIL COVERING THE GROUND.

0320 PM     HAIL             10 W AUSTIN             30.31N 97.92W
04/20/2006  M0.75 INCH       TRAVIS             TX   STORM CHASER

            DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.

0330 PM     HAIL             ANDERSON MILL           30.45N 97.81W
04/20/2006  M1.00 INCH       TRAVIS             TX   STORM CHASER

0330 PM     HAIL             10 NW AUSTIN            30.41N 97.87W
04/20/2006  E0.50 INCH       TRAVIS             TX   PUBLIC

            HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.

0345 PM     HAIL             ROUND ROCK              30.52N 97.67W
04/20/2006  M1.25 INCH       WILLIAMSON         TX   AIRPLANE PILOT

0350 PM     HAIL             JOHNSON CITY            30.27N 98.41W
04/20/2006  M1.75 INCH       BLANCO             TX   PARK/FOREST SRVC

            GOLFBALL AT THE LBJ PARK HEADQUARTERS.

0446 PM     HAIL             FREDERICKSBURG          30.27N 98.87W
04/20/2006  M1.00 INCH       GILLESPIE          TX   EMERGENCY MNGR

0446 PM     HAIL             15 E FREDERICKSBURG     30.27N 98.62W
04/20/2006  M0.75 INCH       GILLESPIE          TX   PUBLIC

0446 PM     HAIL             2 N ROUND ROCK          30.55N 97.67W
04/20/2006  M1.00 INCH       WILLIAMSON         TX   PUBLIC

0448 PM     HAIL             10 W AUSTIN             30.31N 97.92W
04/20/2006  M3.00 INCH       TRAVIS             TX   BROADCAST MEDIA

            THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
            AUSTIN.

0458 PM     HAIL             8 NW AUSTIN             30.39N 97.85W
04/20/2006  M0.75 INCH       TRAVIS             TX   AMATEUR RADIO

            PENNY SIZE HAIL AT ANDERSON MILL.

0500 PM     HAIL             5 SE AUSTIN             30.25N 97.69W
04/20/2006  M2.50 INCH       TRAVIS             TX   TRAINED SPOTTER

            NEAR BURNET AVE AND FM183.

0500 PM     HAIL             6 NE AUSTIN             30.37N 97.68W
04/20/2006  M1.75 INCH       TRAVIS             TX   BROADCAST MEDIA

            I35 AND PARMEN PARK.

0505 PM     HAIL             10 N AUSTIN             30.45N 97.75W
04/20/2006  M1.00 INCH       WILLIAMSON         TX   PUBLIC

0506 PM     HAIL             8 NE AUSTIN             30.39N 97.66W
04/20/2006  M2.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            DUVAL AND MOPAC.

0507 PM     HAIL             7 NE AUSTIN             30.38N 97.67W
04/20/2006  M1.25 INCH       TRAVIS             TX   AMATEUR RADIO

            FM183 AND MOPAC.

0508 PM     HAIL             1 N SAN MARCOS          29.89N 97.93W
04/20/2006  M1.00 INCH       HAYS               TX   LAW ENFORCEMENT

0508 PM     HAIL             3 SW SAN MARCOS         29.85N 97.96W
04/20/2006  M1.75 INCH       HAYS               TX   OFFICIAL NWS OBS

            HAIL AT THE TANGER OUTLETS MALL.

0510 PM     HAIL             6 SW SAN MARCOS         29.82N 98.00W
04/20/2006  M2.75 INCH       HAYS               TX   OFFICIAL NWS OBS

            AT THE TANGR OUTLET MALL.

0510 PM     HAIL             8 N AUSTIN              30.42N 97.75W
04/20/2006  M2.00 INCH       TRAVIS             TX   TRAINED SPOTTER

0510 PM     HAIL             5 N AUSTIN              30.38N 97.75W
04/20/2006  M1.75 INCH       TRAVIS             TX   PUBLIC

0510 PM     HAIL             3 SE SAN MARCOS         29.85N 97.89W
04/20/2006  M2.00 INCH       GUADALUPE          TX   OFFICIAL NWS OBS

            NEAR PARK FIELD.

0512 PM     HAIL             8 NE AUSTIN             30.39N 97.66W
04/20/2006  M1.50 INCH       TRAVIS             TX   BROADCAST MEDIA

            NEAR PLUGERVILLE.

0514 PM     FUNNEL CLOUD     8 N NEW BRAUNFELS       29.82N 98.12W
04/20/2006                   COMAL              TX   PUBLIC

            SEVERAL FUNNEL CLOUDS SIGHTED.

0515 PM     FUNNEL CLOUD     JOHNSON CITY            30.27N 98.41W
04/20/2006                   BLANCO             TX   PARK/FOREST SRVC

            FUNNEL CLOUD REPORTED BY PARK OFFICALS.

0515 PM     HAIL             2 W SAN MARCOS          29.88N 97.96W
04/20/2006  M0.75 INCH       HAYS               TX   AMATEUR RADIO

0515 PM     HAIL             3 E SAN MARCOS          29.88N 97.88W
04/20/2006  M1.75 INCH       CALDWELL           TX   AMATEUR RADIO

0517 PM     HAIL             5 SW SAN MARCOS         29.83N 97.99W
04/20/2006  M2.75 INCH       HAYS               TX   BROADCAST MEDIA

0517 PM     HAIL             5 SW SAN MARCOS         29.83N 97.99W
04/20/2006  M2.00 INCH       HAYS               TX   OFFICIAL NWS OBS

            NUMEROUS WINDOWS AND ROOF TILES AND WIND SHIELDS BROKEN.

0519 PM     HAIL             9 N AUSTIN              30.44N 97.75W
04/20/2006  M1.25 INCH       TRAVIS             TX   AMATEUR RADIO

0520 PM     HAIL             5 W AUSTIN              30.31N 97.83W
04/20/2006  M1.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            ON CRELOE STREET.

0525 PM     HAIL             3 NE SAN MARCOS         29.91N 97.89W
04/20/2006  M1.75 INCH       HAYS               TX   AMATEUR RADIO

0525 PM     HAIL             1 N MARTINDALE          29.86N 97.84W
04/20/2006  M1.00 INCH       CALDWELL           TX   AMATEUR RADIO

0530 PM     FLOOD            AUSTIN                  30.31N 97.75W
04/20/2006                   TRAVIS             TX   LAW ENFORCEMENT

            HIGH WATER ON GRAND AVENUE AND RICADILLY.

0533 PM     HAIL             10 NW LLANO             30.85N 98.79W
04/20/2006  M0.88 INCH       LLANO              TX   TRAINED SPOTTER

0537 PM     FLOOD            MARTINDALE              29.84N 97.84W
04/20/2006                   CALDWELL           TX   NWS EMPLOYEE

            SOME ROAD FLOODING AND WIND GUSTS TO 60 MPH.

0537 PM     HAIL             8 NE AUSTIN             30.39N 97.66W
04/20/2006  M1.75 INCH       TRAVIS             TX   BROADCAST MEDIA

            NEAR PLUGERVILLE.

0537 PM     HAIL             MARTINDALE              29.84N 97.84W
04/20/2006  M2.00 INCH       CALDWELL           TX   TRAINED SPOTTER

0545 PM     HAIL             10 E AUSTIN             30.31N 97.58W
04/20/2006  M1.75 INCH       TRAVIS             TX   AMATEUR RADIO

            IN MAXWELL.

0555 PM     HAIL             LOCKHART                29.87N 97.68W
04/20/2006  M1.75 INCH       CALDWELL           TX   AMATEUR RADIO

0559 PM     HAIL             4 S LOCKHART            29.82N 97.68W
04/20/2006  M1.75 INCH       CALDWELL           TX   AMATEUR RADIO

&&

PM
Local storm report, Apr 20, 7:02 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FUNNEL CLOUD     8 SSE SAN MARCOS        29.77N 97.88W
04/20/2006                   GUADALUPE          TX   PUBLIC

            FUNNEL CLOUD 8 MI SSE OF SAN MARCOS ON HWY 123.

0558 PM     HAIL             LOCKHART                29.87N 97.68W
04/20/2006  M1.75 INCH       CALDWELL           TX   FIRE DEPT/RESCUE

0545 PM     TSTM WND DMG     6 N GIDDINGS            30.27N 96.93W
04/20/2006                   LEE                TX   BROADCAST MEDIA

            NUMEROUS TREES AND SOME SIGNS DOWN 2 MI S OF LINCOLN.

0602 PM     HAIL             1 S LOCKHART            29.86N 97.68W
04/20/2006  M3.00 INCH       CALDWELL           TX   AMATEUR RADIO

0610 PM     HAIL             7 E LOCKHART            29.87N 97.56W
04/20/2006  M1.50 INCH       CALDWELL           TX   AMATEUR RADIO

&&

DC
Local storm report, Apr 20, 7:56 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 SW SAN MARCOS         29.85N 97.96W
04/20/2006  M2.50 INCH       HAYS               TX   TRAINED SPOTTER

            HAIL COVERING THE GROUND 2 INCHES DEEP. WIDESPREAD TREE
            LIMBS DOWN. MINOT STRUCTURAL DAMAGE.

0642 PM     TSTM WND DMG     12 NE GIDDINGS          30.31N 96.79W
04/20/2006                   LEE                TX   LAW ENFORCEMENT

            NAILS CREEK STATE PARK ON W SIDE OF LAKE SUMMERVILLE AT
            JUNCTION OF HWYS 180 AND 1697. TREES DOWN, MOBILE HOMES
            DAMAGED, BARN DAMAGED.

0730 PM     TSTM WND DMG     11 WNW GEORGETOWN       30.71N 97.86W
04/20/2006                   WILLIAMSON         TX   FIRE DEPT/RESCUE

            HOUSE DAMAGED.

&&

DC
Local storm report, Apr 20, 8:34 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     JARRELL                 30.82N 97.60W
04/20/2006                   WILLIAMSON         TX   LAW ENFORCEMENT

            18 WHEELER BLOWN OVER ON I 35 IN JARRELL.

0750 PM     TSTM WND DMG     JARRELL                 30.82N 97.60W
04/20/2006                   WILLIAMSON         TX   LAW ENFORCEMENT

            MOBILE HOME BLOWN OVER.

0800 PM     FUNNEL CLOUD     7 E JARRELL             30.82N 97.48W
04/20/2006                   WILLIAMSON         TX   PUBLIC

            FUNNEL CLOUD ON CR 316 MOVING SSE.

&&

DC

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:21 PM CDTSevere Thunderstorm WarningEWXWilliamson39 min
Apr 20, 7:54 PM CDTSevere Thunderstorm WarningEWXWilliamson36 min
Apr 20, 8:45 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson60 min
Apr 20, 11:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde65 min
Apr 21, 12:59 AM CDTSevere Thunderstorm WarningEWXKerr61 min
Apr 21, 1:08 AM CDTTornado WarningEWXKerr37 min
Apr 21, 1:14 AM CDTSevere Thunderstorm WarningEWXGillespie, Kendall61 min
Apr 21, 1:34 AM CDTTornado WarningEWXBandera38 min
Apr 21, 2:24 AM CDTSevere Thunderstorm WarningEWXComal, Kendall66 min
Apr 21, 4:51 AM CDTSevere Thunderstorm WarningEWXLavaca47 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.